# SDR SWIA201641860

- Difficulty date: January 11, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 33,444 hours, 19,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME HAS CORROSION FROM STRINGERS 26L TO 26R.  COMPLIED WITH PERMANENT REPAIR IAW REO ALL STEPS. LEAK CHECKED GOOD.
